Skip navigation
Skip navigation

Risk-sensitive optimal control of quantum systems

James, Matthew

Description

The risk-sensitive optimal control of quantum physics systems was considered. The quantum systems were modeled by stochastic master equations for the conditional state. The risk-sensitive criterion is one of a class of multiplicative cost functions and the optimal control is a function of the unnormalized conditional state. The resulting risk-sensitive optimal control is given in terms of unnormalized conditional state, whose dynamics include the cost function used to specify the performance...[Show more]

dc.contributor.authorJames, Matthew
dc.date.accessioned2015-12-13T23:08:55Z
dc.identifier.issn1050-2947
dc.identifier.urihttp://hdl.handle.net/1885/86781
dc.description.abstractThe risk-sensitive optimal control of quantum physics systems was considered. The quantum systems were modeled by stochastic master equations for the conditional state. The risk-sensitive criterion is one of a class of multiplicative cost functions and the optimal control is a function of the unnormalized conditional state. The resulting risk-sensitive optimal control is given in terms of unnormalized conditional state, whose dynamics include the cost function used to specify the performance objective.
dc.publisherAmerican Physical Society
dc.sourcePhysical Review A: Atomic, Molecular and Optical Physics
dc.subjectKeywords: Costs; Feedback control; Kalman filtering; Linear equations; Matrix algebra; Optimal control systems; Problem solving; Random processes; Risk assessment; Cost functions; Quantum physics; Risk-sensitive optimal control systems; Stochastic master equations;
dc.titleRisk-sensitive optimal control of quantum systems
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume69
dc.date.issued2004
local.identifier.absfor010203 - Calculus of Variations, Systems Theory and Control Theory
local.identifier.ariespublicationMigratedxPub15765
local.type.statusPublished Version
local.contributor.affiliationJames, Matthew, College of Engineering and Computer Science, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.startpage032108-1 to 032108-14
local.identifier.doi10.1103/PhysRevA.69.032108
dc.date.updated2015-12-12T08:16:36Z
local.identifier.scopusID2-s2.0-2542490537
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_James_Risk-sensitive_optimal_control_2004.pdf155.93 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator